Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 131, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 28, 2007, 4:18 AM CDT for Taylor County, Wisconsin. It was in force for 72 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2007, 4:18 AM CDT (09:18 UTC)
- Expired
- Aug 28, 2007, 5:30 AM CDT
- In force
- 72 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Taylor County, WI
The radar
The La Crosse radar (KARX), 164 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 5:05 AM CDT | TSTM WND DMG | Medford, WI | NUMEROUS TREES AND POWER LINES DOWN. POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 4:17 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 280920
SVRARX
WIC119-281030-
/O.NEW.KARX.SV.W.0131.070828T0918Z-070828T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
419 AM CDT TUE AUG 28 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 530 AM CDT
* AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORTH TWIN LAKE....OR ABOUT 9 MILES NORTHWEST OF MEDFORD....AND
MOVING EAST AT 45 MPH. IN ADDITION...A LINE OF SEVERE
THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA...WITH WINDS IN
EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MEDFORD AND JUMP RIVER AROUND 420 AM...
WESTBORO AND GAD AROUND 425 AM...
RIB LAKE AND CAMP FOREST SPRING AROUND 430 AM...
HIGHWAY M AND JOE MARTIN ROAD AND GOODRICH AROUND 435 AM...
WOOD LAKE AROUND 440 AM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9018 4512 9020 4504 9020 4504 9091
4537 9091 4538 9004 4513 9005
$$
THOMPSON5 follow-up statements
000
WWUS53 KARX 280933
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 AM CDT TUE AUG 28 2007
WIC119-281030-
/O.CON.KARX.SV.W.0131.000000T0000Z-070828T1030Z/
TAYLOR WI-
433 AM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR TAYLOR COUNTY...
AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RIB LAKE....OR 11 MILES NORTHEAST OF MEDFORD....MOVING EAST AT
45 MPH. IN ADDITION...A LINE OF SEVERE THUNDERSTORMS PRODUCING WINDS
IN EXCESS OF 60 MPH WERE APPROACHING THE WESTERN PART OF TAYLOR
COUNTY.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY M AND JOE MARTIN ROAD AROUND 435 AM...
WOOD LAKE AND GOODRICH AROUND 440 AM...
DONALD AROUND 440 AM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9018 4512 9020 4504 9020 4504 9091
4537 9091 4538 9004 4513 9005
$$
THOMPSON000
WWUS53 KARX 280949
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
449 AM CDT TUE AUG 28 2007
WIC119-281030-
/O.CON.KARX.SV.W.0131.000000T0000Z-070828T1030Z/
TAYLOR WI-
449 AM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR TAYLOR COUNTY...
AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM JUMP RIVER TO 15 MILES SOUTHEAST OF JUMP RIVER
TO JUST NORTH OF THORP...MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CHELSEA AROUND 500 AM...
WESTBORO AROUND 505 AM...
MEDFORD AND RIB LAKE AROUND 510 AM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9018 4512 9020 4504 9020 4504 9091
4537 9091 4538 9004 4513 9005
$$
THOMPSON000
WWUS53 KARX 281007
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
506 AM CDT TUE AUG 28 2007
WIC119-281030-
/O.CON.KARX.SV.W.0131.000000T0000Z-070828T1030Z/
TAYLOR WI-
506 AM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR TAYLOR COUNTY...
AT 502 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM WESTBORO TO CHELSEA TO MEDFORD...MOVING EAST AT
50 MPH.
* SEVERE THUNDERSTORMS WILL BE MOVING THROUGH...
RURAL AREAS ALONG AND EAST OF HIGHWAY 13 IN TAYLOR COUNTY THROUGH
530 AM
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9018 4512 9020 4504 9020 4504 9091
4537 9091 4538 9004 4513 9005
$$
THOMPSON000
WWUS53 KARX 281018
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 AM CDT TUE AUG 28 2007
WIC119-281030-
/O.CON.KARX.SV.W.0131.000000T0000Z-070828T1030Z/
TAYLOR WI-
517 AM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR TAYLOR COUNTY...
AT 515 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM RIB LAKE TO 11 MILES SOUTHEAST OF RIB LAKE TO 12
MILES EAST OF MEDFORD...MOVING EAST AT 50 MPH.
THE FAST MOVING LINE OF SEVERE THUNDERSTORMS WILL BE OUT OF TAYLOR
COUNTY BY 530 AM...SO THE WARNING SHOULD BE ALLOWED TO EXPIRE.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9018 4512 9020 4504 9020 4504 9091
4537 9091 4538 9004 4513 9005
$$
THOMPSON000
WWUS53 KARX 281030
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 AM CDT TUE AUG 28 2007
WIC119-281039-
/O.EXP.KARX.SV.W.0131.000000T0000Z-070828T1030Z/
TAYLOR WI-
530 AM CDT TUE AUG 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR COUNTY EXPIRED AT 530
AM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4513 9018 4512 9020 4504 9020 4504 9091
4537 9091 4538 9004 4513 9005
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:30 AM CDT, 48 minutes earlier.
Area forecast discussion, Aug 28, 3:30 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
330 AM CDT TUE AUG 28 2007
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
FORECAST FOCUS IN ON THE PCPN FOR TODAY...SEVERE WEATHER POTENTIAL
AND HEAVY RAIN THREAT.
CURRENTLY...CONVECTION CONTINUES TO FIRE FROM CENTRAL MN INTO
NORTHERN WI...ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE
TROUGH...SFC FRONT...AND LOW LEVEL JET/MOISTURE RETURN INTERACTIONS.
APPRECIABLE CAP ACROSS THE LOCAL AREA THOUGH...WITH 700 MB TEMPS
AROUND 12 C. SHOWER/STORMS WILL HAVE A DIFFICULT TIME WORKING ANY
FARTHER SOUTH AS A RESULT...AND EXPECT MOST OF THE FORECAST AREA TO
STAY DRY THROUGH THE MORNING HOURS. THE EXCEPTION HERE WILL BE TO
THE FAR NORTH...GENERALLY NORTH OF HWY 10 IN NORTHCENTRAL WI.
FOR THE REST OF TODAY AND TONIGHT...THE FRONT WILL GRADUALLY SINK
SOUTH TODAY...GETTING A NUDGE FROM A BROAD 500 MB TROUGH SLIDING
EAST ACROSS THE CANADIAN/US BORDER...AND LAY ROUGHLY FROM NORTHEAST
WI TO THE SOUTHERN PLAINS LATER TONIGHT. MEANWHILE...A SHORTWAVE
TROUGH WILL MOVE OUT OF THE CENTRAL ROCKIES THIS MORNING...AND SPIN
ACROSS THE BOUNDARY TONIGHT. INSTABILITY WILL BUILD ACROSS THE AREA
THIS AFTERNOON AHEAD OF THAT SINKING FRONT...WITH SBCAPES CLIMBING
TO 2000-2500 C/KM. PRETTY GOOD SHEAR INDICATED AROUND THE
BOUNDARY...40+ KTS IN THE 0-3 KM LAYER. WITH SFC TDS AROUND 70...AND
PW/S CLOSING IN ON 2 INCHES...IT WOULD SEEM SHOWERS/THUNDERSTORMS
WOULD BE A PRETTY GOOD BET THIS AFTERNOON. HOWEVER...THE WARM
LOW/MID LEVEL AIR WILL STILL BE IN PLACE AHEAD OF THE FRONT...WITH
THOSE 700 MB TEMPS NOT FALLING OFF TO 8 C UNTIL 00Z TONIGHT. THIS
SHOULD EFFECTIVELY CAP THE ATMOSPHERE ACROSS THE FORECAST AREA
INTO THE EARLY PART OF THE AFTERNOON. EXPECT THIS TO BREAK DOWN BY
MID/LATE AFTERNOON WITH THE APPROACH OF THAT FRONT...AND A LINE OF
SHOWERS/STORMS SHOULD BE PUSHING INTO THE AREA BY LATE
AFTERNOON/EARLY EVENING. SOME OF THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE. ANY STORM THAT DEVELOPS WOULD BE CAPABLE
OF PRODUCING HEAVY RAIN. AS WE WORK INTO TONIGHT AND THAT FRONT
SLIDES ACROSS THE FORECAST AREA...THE FOCUS LOOKS TO SHIFT MORE
SOUTHWEST ON THE BOUNDARY. THE MAIN 850 LOW LEVEL JET NOSES INTO THE
EASTERN GREAT LAKES TONIGHT...BUT ANOTHER JET MAX POINTS INTO
SOUTHWEST IA BY 06Z. THE 500 MB SHORTWAVE TROUGH LOOKS TO BE IN THIS
AREA BY THIS TIME ALSO. WOULD EXPECT MOST OF THE CONVECTIVE
DEVELOPMENT TO SHIFT TO THIS AREA TONIGHT AS A RESULT...RIDING THE
FRONT NORTHEAST INTO THE FORECAST AREA. THIS ALSO PLACES THE HIGHEST
THREAT FOR APPRECIABLE RAINFALL OVER IOWA. WHILE PW/S ARE STILL
AROUND 2 INCHES...THE 850 MB MOISTURE TRANSPORT IS RELATIVELY
WEAK...COMPARATIVELY TO THE RECENT HEAVY RAIN EVENTS. AGAIN
THOUGH...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AT TIMES...WITH GENERAL TOTALS THROUGH TONIGHT OF 1 TO 2
INCHES...WITH LOCALLY HIGH AMOUNTS POSSIBLE. IN THE FORECAST AREA
...THE GREATEST HEAVY RAIN THREAT WOULD LIE ACROSS NORTHEAST IA AND
SOUTHWEST WI.
UNDER NORMAL CIRCUMSTANCES...THE BIGGEST WEATHER CONCERN FOR TODAY
AND TONIGHT WOULD BE THAT SEVERE WEATHER THREAT...WITH HAIL AND
DAMAGING WINDS. HOWEVER...WITH MANY AREA GROUNDS STILL SOAKED FROM
THE RECENT RAINFALL OVER THE PAST WEEK AND A HALF...CIRCUMSTANCES
ARE NOT NORMAL. WHILE TOTALS OF 1 TO 2 INCHES CURRENTLY LOOK
POSSIBLE...ANY HEAVY RAINFALL OVER A SHORT PERIOD OF TIME COULD LEAD
TO MORE WATER PROBLEMS...AND FLASH FLOODING. SO...EVEN THOUGH TOTALS
ARE NOT EXPECTED TO BE ALL THAT EXCEPTIONAL...THE THREAT FOR FLASH
FLOODING IS THERE. THEREFORE...WILL GO WITH A FLASH FLOOD WATCH FOR
TONIGHT...GENERALLY ALONG AND SOUTH OF AN AUSTIN MN TO CALEDONIA TO
RICHLAND CENTER WI LINE.
ON WEDNESDAY...SOME PCPN MAY LINGER ACROSS THE FAR SOUTH
EARLY...OTHERWISE HIGH PRESSURE WILL START TO BUILD IN FROM THE
NORTHERN PLAINS. LOOK FOR DECREASING CLOUDS THROUGH THE DAY AS A
RESULT...WITH SOME QUIETER AND DRIER WEATHER THEN FOR THU.
.LONG TERM...FRIDAY THROUGH MONDAY
THE GFS AND ECMWF CONTINUE TO POINT TO A MOSTLY ZONAL 500 MB FLOW
FOR THE UPCOMING HOLIDAY WEEKEND...WHICH SHOULD RESULT IN TEMPS AT
OR ABOVE THE SEASONABLE NORMALS. MORE IMPORTANTLY...THE DRY
CONDITIONS LOOK LIKE THEY WILL CONTINUE FOR THE MOST PART...WITH A
SFC HIGH CONTINUING TO INFLUENCE THE REGION. THAT SAID...THE HIGH
DOES LOOK TO SLIDE EAST ON SUNDAY...WITH A FRONTAL BOUNDARY DRAGGING
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FOR SUN/MON. THIS BOUNDARY
IS ASSOCIATED WITH A SHORTWAVE TROUGH TRACKING EAST ACROSS SOUTHERN
CANADA...BUT THE BULK OF THE FORCING WITH THE SYSTEM LOOKS TO HOLD
NORTH WITH THE TROUGH. THERE WILL BE SOME SATURATION ON THE SOUTHERN
END OF THIS SYSTEM FOR THE FRONT TO WORK WITH...ENOUGH FOR SMALL
POPS TO THE NORTH AND EAST.
&&
.AVIATION...
A FRONTAL BOUNDARY WILL SINK SOUTHWARD ACROSS THE AREA
TODAY...SLIPPING SOUTH OF THE TAF SITES BY 00Z. AHEAD OF THE
FRONT...WARM AIR WILL KEEP A CAP ON THE PCPN THREAT INTO THE EARLY
AFTERNOON...WITH CHANCES INCREASING FOR SHRA/TSRA AFTER 21Z. PERIODS
OF THUNDERSTORMS CAN BE EXPECTED TONIGHT...RESULTING IN SOME MVFR
CONDITIONS FROM TIME TO TIME. STRONG WIND GUSTS WILL ALSO BE
POSSIBLE WITH ANY STORM. THE BULK OF THIS ACTIVITY SHOULD SHIFT
SOUTH BY 12Z WED. BEHIND THE FRONT...SOME MVFR STRATUS AND FOG MAY
DEVELOP...LIKELY AFFECTING KRST AND KLSE TOWARD 12Z.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
RIECKHazardous weather outlook, Aug 28, 3:45 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 345 AM CDT TUE AUG 28 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-291100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 345 AM CDT TUE AUG 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE ONGOING EARLY THIS MORNING ACROSS AREAS NORTH OF HIGHWAY 10 IN NORTH CENTRAL WISCONSIN. HAIL UP TO AN INCH IN DIAMETER...ALONG WITH WIND GUSTS OF 60 MPH ARE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED...WHICH COULD CAUSE RUNOFF PROBLEMS...ESPECIALLY IN URBAN AND LOW LYING AREAS. THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF NORTH CENTRAL WISCONSIN BY 7 AM THIS MORNING. A COLD FRONT SLIDING SOUTHWARD SHOULD TRIGGER MORE THUNDERSTORMS FOR MUCH OF THE AREA LATE THIS AFTERNOON AND INTO TONIGHT. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. TIMING OF THESE THREATS SHOULD BE FROM 4 PM THIS AFTERNOON INTO THE EARLY MORNING HOURS OF WEDNESDAY. LOCATIONS THAT RECEIVED EXCESSIVE RAINFALL IN THE LAST WEEK OR SO AND THUS HAVE SATURATED SOILS... SUCH AS PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN...COULD EXPERIENCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE TRACKING SOUTHWARD AND SHOULD EXIT WEDNESDAY MORNING. ANY LINGERING THUNDERSTORMS WEDNESDAY MORNING SHOULD NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WOULD BE APPRECIATED EARLY THIS MORNING IN AREAS NORTH OF HIGHWAY 10 IN NORTH CENTRAL WISCONSIN. MORE WIDESPREAD SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND INTO THE EARLY MORNING HOURS OF WEDNESDAY...SO KEEP ABREAST OF LATER UPDATES. DUE TO THE THREAT OF LOCALLY HEAVY RAIN...RAINFALL REPORTS...AS WELL AS REPORTS OF ANY FLOODING...WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 4:08 AM CDT | Flash Flood Watch | ARX | Crawford, Grant, La Crosse, Richland, Vernon | 23 hr |
| Aug 28, 1:44 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 61 min |
| Aug 28, 2:29 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 46 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.